A distribution function whose moments are close to the moments of the normal law
Matematičeskie zametki, Tome 2 (1967) no. 6, pp. 627-633
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_6_a7,
author = {S. G. Maloshevskii},
title = {A distribution function whose moments are close to the moments of the normal law},
journal = {Matemati\v{c}eskie zametki},
pages = {627--633},
year = {1967},
volume = {2},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_6_a7/}
}
S. G. Maloshevskii. A distribution function whose moments are close to the moments of the normal law. Matematičeskie zametki, Tome 2 (1967) no. 6, pp. 627-633. http://geodesic.mathdoc.fr/item/MZM_1967_2_6_a7/